Jessica’s Story (USA ) – as told by her mother Malinda
My daughter, Jessica, had the Gardasil Vaccination between August 2006 and April 2007. She had her first one before she left for college. Shortly thereafter, she started calling us and telling us that she was losing a lot of hair. Next came the stomach aches. Soon, she had such bad stomach aches. Soon came issues with constipation. We had gone to a few doctors that tried her on Irritable Bowel Syndrome medicine and probiotics for stomach acid. Nothing seemed to make a difference.
Over the next two years her symptoms progressively got worse. Also, in the meantime we went from one doctor to the next. We even went to Mayo Clinic in Rochester, MN. Their final diagnosis was Chronic Fatigue Syndrome and Fibromyalgia. Why? What caused this to a girl that used to be perfectly normal, healthy, athletic and super bright?
Her symptoms have progressed to extreme fatigue, swollen lymph nodes, inflammation, achy muscles, sores in her nose, bladder infections, yeast infections, abnormal pap smear, insomnia, heart palpitations, foggy concentration, headaches, extreme stomach bloating and stomach pains, horrendous menstrual cycles, and an overall ill feeling. Never really feels good. Some days are worse than others. Jessica can get a good night’s sleep and then feel like she has a hangover in the morning.
Some of the issues I am concerned about with her is did Gardasil push her body into menopause? Will Gardasil cause her cervical cancer? Will Gardasil cause her to have infertility issues? Did Gardasil push her body into an auto immune disorder which causes this overall general ill feeling she has??
We are currently using food supplements and vitamins to try to make her feel better. It seems like she may have a better day and then boom, the next day is not soo good.